# SDR ASAA2013112096472

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,862 hours, 8,065 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 098443
- Condition: Weak
- Location: Master
- Part time: 40,835 hours, 15,985 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO START APU,  DISCOVERED ACFT BATTERIES TOO WEAK TO CRANK APU ENGINE.  ACFT GROUNDED. R & R MAIN & AUX BATTERIES REF MM 24-31-11-400-802-002.  OPS CK GOOD IAW THE SAME.
